There are many side-effects of having painkillers and people tend to haveface life-changing impacts and there are those too who lose their lives as well!
A bizarre case has been reported where a man has claimed that his sexual preferences changed after he had painkillers for an injury.
Check out the details of this bizarre story of "Scott Purdy" as he said "I never had any desires for men, I didn't look at men as if 'I really want you''" before ...
How It All Started
"Scott Purdy" is believed to have been subscribedprescribed a painkiller after he broke his foot which is believed to have made him homophobic. He took the medicine after he had an go--karting accident and the medicine unexpectedly turned him gay.
The Effect Of The Medicine
Scott believes that the drug has caused him to lose his sexual attraction to women and due to the effect, he was prompted to dump his girlfriend, as he realised that he was attracted to men.
He said: "I noticed my libido for women had gone and I was wanting male attention." He also revealed that he is off the medicine now and claims that he has lost his interest in men urges, after coming off the pill!
His Take On His Choice Now...
He claims that he had the hots only for women and using the drug now makes him feel attracted to men alone. Few weeks into the medicine, he turned around her and revealed that he didn't find his girlfriend find her physically attractive anymore. He further added: "It happened so recently and was so out of the blue, especially as I experimented at a young age."
What Do Doctors Think About It?
When Scott claimed about his side-effect, the doctors believed that Scott always had the same-sex desires and the painkillers, and using those painkillers had just made him less anxious about his sexuality. Hence, this is why his claim of his sexual interest seems to be not that accurate.
What Actually Does the Prescribed Medicine Do?
Doctors revealed about the medicine and its uses as itthat painkiller was used to calm down the nerves, epilepsy, pain disorders and anxiety. And with his claims, the side effects of the medicine includes alteration in sexual desire and ability to achieve orgasm.
Doctors' Point Of View
Doctors who handled his case revealed: "If you are taking a medicine and experience any unexpected side effects, we recommend that you immediately report these to your doctor or to another healthcare professional, such as a nurse or carer".
What do you think of this bizarre case? DoesDid the medicinesit really change the sexual preference of menScott or is it that just the man became bolder with his choicehe has become more bold with his choices now? Let us know in the comment section below.
TRENDING ON ONEINDIA
- Cyclone Gaja To Hit Tamil Nadu Tonight: State On High Alert; Schools Shut
- New Jawa, Jawa 42 And Perak Motorcycles Launched In India; Prices Start At Rs 1.55 Lakh
- Jio GigaFiber: How To Register For Reliance FTTH Broadband Connection
- Inside Details About DeepVeer's Konkani-Brahmin Wedding
- Virat Kohli Vows To Give It Back If Aussies Are Aggressive
- Shraddha Kapoor Gave Us One More Cute Fashion Goal With This Floral Summery Dress
- Health Insurance Major Revamp Plan To Serve Customers Better: Here’s How
- All About The Lost Town Of Poompuhar In Tamil Nadu